Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » Encare Spermicide EMERGENCY

 - UBBFriend: Email this page to someone!    
Author Topic: Encare Spermicide EMERGENCY
mcguiree1495
Neophyte
Member # 69396

Icon 4 posted      Profile for mcguiree1495     Send New Private Message       Edit/Delete Post 
My boyfriend and i just had sex for kinda the second time and we bought Trojan spermicide condoms for him and encare spermicide inserts for me. I started my period tuesday and today is sunday but my period was light earlier, but i have a burning feeling/sharp pain when i pee or move and it feels like somethings in me. Whats wrong?

--------------------
mcguiree1495(:

Posts: 15 | From: Indiana | Registered: Jun 2011  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
Sounds like you may have a urinary tract infection. Or, if you JUST had sex and you have a burning feeling now, it may also be a reaction to the spermicide - that can be pretty irritating for a lot of people. If the burning doesn't go away in a little bit, I'd maky an appointment to be seen by a doctor.

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3